Alert archive / Missouri / River Flood Warnings in 2019

River Flood Warning 39, NWS St. Louis, MO

February 23, 2019Lewis County, Missouri

NWS St. Louis, MO issued this river flood warning at Feb 23, 2019, 7:37 PM CST for Lewis County, Missouri. It took effect at Feb 24, 2019, 10:17 AM CST. It was in force for 47 hr.

The area

The outline as issued.

The facts

Issued
Feb 23, 2019, 7:37 PM CST (01:37 UTC)
In effect from
Feb 24, 2019, 10:17 AM CST
Expired
Feb 26, 2019, 8:57 AM CST
In force
47 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Lewis County, MO

The radar

The St Louis radar (KLSX), 173 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Fabius River near Ewing (EWMM7). The gauge peaked at 13.75 ft at Feb 25, 2019, 7:00 PM CST.

actionminormoderate5101502/2402/2502/2602/27
Action stage
9.5 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

700 
WGUS43 KLSX 240137
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
737 PM CST Sat Feb 23 2019

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  North Fabius River near Ewing

  Middle Fabius River near Ewing

  
 .This hydrologic statement is based on snowmelt and up to half an inch of
rainfall forecast in the next 48 hours...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-250137-
/O.NEW.KLSX.FL.W.0038.190224T0137Z-190227T0640Z/
/EWNM7.1.ER.190223T2342Z.190225T0000Z.190226T0640Z.NO/
737 PM CST Sat Feb 23 2019

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the North Fabius River near Ewing
* until late Tuesday night.
* At  6:30 PM Saturday the stage was 12.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and is forecast to continue.
* The river is forecast to crest near 13.5 feet by Sunday evening. 
  The river is forecast to fall below flood stage early Tuesday 
  morning.
* Impact:  At 14.0 feet...Left bank begins to flood near Monticello.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/24  02/25  02/26  02/27  02/28

North Fabius River
  Ewing           11.0   12.08      12.9   13.3   10.2    7.4    6.0


&&


LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154




$$

MOC111-250137-
/O.NEW.KLSX.FL.W.0039.190224T1617Z-190227T0515Z/
/EWMM7.1.ER.190224T1617Z.190225T1200Z.190226T0515Z.NO/
737 PM CST Sat Feb 23 2019

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Middle Fabius River near Ewing
* from Sunday morning to Tuesday evening.
* At  6:30 PM Saturday the stage was 9.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Sunday late 
  morning and crest near 13.0 feet by Monday morning. The river is 
  forecast to fall below flood stage late Monday evening.


&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/24  02/25  02/26  02/27  02/28

Middle Fabius River
  Ewing           12.0    9.08      11.5   13.0   10.5    6.7    5.1


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$
5 follow-up statements
762 
WGUS83 KLSX 241341
FLSLSX
Flood Statement
National Weather Service St Louis MO
741 AM CST Sun Feb 24 2019

...The flood warning continues for the following rivers in 
Missouri...
 
  North Fabius River near Ewing

  Middle Fabius River near Ewing

.This Flood Warning is a result of around one half inch of rain the 
past 24 hours and snowmelt...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-251342-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-190227T0600Z/
/EWNM7.2.ER.190223T2342Z.190224T1800Z.190226T0600Z.NO/
741 AM CST Sun Feb 24 2019

The Flood Warning continues for
  the North Fabius River near Ewing
* until late Tuesday night.
* At  6:30 AM Sunday the stage was 15.6 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 16.0 feet by this afternoon, 
  then fall below flood stage early Tuesday morning.
* Impact:  At 16.0 feet...Lewis County Road 532 (or 230th Street) will
  be flooded at this height.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/25  02/26  02/27  02/28  03/01

North Fabius River
  Ewing           11.0   15.57      14.5    9.7    6.7    5.7    5.3


&&


LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154




$$

MOC111-251341-
/O.EXT.KLSX.FL.W.0039.190224T1900Z-190227T1200Z/
/EWMM7.1.ER.190224T1900Z.190226T0000Z.190226T1200Z.NO/
741 AM CST Sun Feb 24 2019

The Flood Warning continues for
  the Middle Fabius River near Ewing
* from this afternoon to Wednesday morning.
* At  6:30 AM Sunday the stage was 11.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon 
  and to crest near 13.8 feet by tomorrow evening. The river is 
  forecast to fall below flood stage by Tuesday morning.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/25  02/26  02/27  02/28  03/01

Middle Fabius River
  Ewing           12.0   11.00      13.4   12.0    6.9    5.4    4.8


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$
121 
WGUS83 KLSX 250142
FLSLSX

Flood Statement
National Weather Service St Louis MO
742 PM CST Sun Feb 24 2019

...The flood warning continues for the following rivers in 
Missouri...
 
  North Fabius River near Ewing

  Middle Fabius River near Ewing

.This Flood Warning is a result of heavy rainfall and snowmelt 
over the past couple weeks and zero inches forecast in the next 
48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-260142-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-190227T1400Z/
/EWNM7.2.ER.190223T2342Z.190224T2145Z.190226T1400Z.NO/
742 PM CST Sun Feb 24 2019

The Flood Warning continues for
  the North Fabius River near Ewing
* until Wednesday morning.
* At  6:30 PM Sunday the stage was 15.8 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Tuesday morning.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/25  02/26  02/27  02/28  03/01

North Fabius River
  Ewing           11.0   15.83      15.0   11.3    7.9    6.3    5.4

&&

LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154

$$

MOC111-260142-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-190227T0600Z/
/EWMM7.1.ER.190224T2050Z.190225T1200Z.190226T0600Z.NO/
742 PM CST Sun Feb 24 2019

The Flood Warning continues for
  the Middle Fabius River near Ewing
* until late Tuesday night.
* At  6:30 PM Sunday the stage was 12.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 13.0 feet by Monday morning, 
  then fall below flood stage early Tuesday morning.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/25  02/26  02/27  02/28  03/01

Middle Fabius River
  Ewing           12.0   12.34      13.0   11.2    7.8    5.8    4.8

&&

LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162

$$
566 
WGUS83 KLSX 251452
FLSLSX
Flood Statement
National Weather Service St Louis MO
852 AM CST Mon Feb 25 2019

...The flood warning is cancelled for the following river in 
Missouri...
 
  North Fabius River near Ewing

...The flood warning continues for the following river in 
Missouri...
 
  Middle Fabius River near Ewing

.This Flood Warning is a result of heavy rainfall and snowmelt 
over the past couple weeks and zero inches forecast in the next 
48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-261451-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-190227T1654Z/
/EWMM7.1.ER.190224T2050Z.190225T1800Z.190226T1654Z.NO/
852 AM CST Mon Feb 25 2019

The Flood Warning continues for
  the Middle Fabius River near Ewing
* until Wednesday morning.
* At  8:30 AM Monday the stage was 13.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 13.7 feet by this afternoon, 
  then fall below flood stage late tomorrow morning.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/26  02/27  02/28  03/01  03/02

Middle Fabius River
  Ewing           12.0   13.52      12.9    8.3    5.9    4.8    4.4


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$

MOC111-251522-
/O.CAN.KLSX.FL.W.0038.000000T0000Z-190227T1400Z/
/EWNM7.2.ER.190223T2342Z.190224T2145Z.190225T1309Z.NO/
852 AM CST Mon Feb 25 2019

The Flood Warning is cancelled for
  the North Fabius River near Ewing.
* At  8:30 AM Monday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* The river fell below flood stage at 7:09 AM Monday.
* The river will continue falling to 7.3 feet by tomorrow morning.


&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/26  02/27  02/28  03/01  03/02

North Fabius River
  Ewing           11.0   10.59       7.3    6.1    5.5    5.1    5.0


&&


LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154




$$
291 
WGUS83 KLSX 260047
FLSLSX
Flood Statement
National Weather Service St Louis MO
647 PM CST Mon Feb 25 2019

...The flood warning continues for the following rivers in 
Missouri...


  Middle Fabius River near Ewing

  
.This Flood Warning is a result of heavy rainfall and snowmelt 
over the past couple weeks...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-270048-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-190227T1827Z/
/EWMM7.1.ER.190224T2050Z.190226T0030Z.190226T1827Z.NO/
647 PM CST Mon Feb 25 2019

The Flood Warning continues for
  the Middle Fabius River near Ewing
* until Wednesday afternoon.
* At  6:30 PM Monday the stage was 13.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Tuesday early afternoon.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/26  02/27  02/28  03/01  03/02

Middle Fabius River
  Ewing           12.0   13.75      13.1    8.5    6.1    4.8    4.4


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$
869 
WGUS83 KLSX 261457
FLSLSX
Flood Statement
National Weather Service St Louis MO
857 AM CST Tue Feb 26 2019

...The flood warning is cancelled for the following rivers in 
Missouri...
 
 
  Middle Fabius River near Ewing

  
.This Flood Warning was a result of heavy rainfall and snowmelt 
over the past couple weeks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-261527-
/O.CAN.KLSX.FL.W.0039.000000T0000Z-190227T1827Z/
/EWMM7.1.ER.190224T2050Z.190226T0315Z.190226T0941Z.NO/
857 AM CST Tue Feb 26 2019

The Flood Warning is cancelled for
  the Middle Fabius River near Ewing.
* At  8:30 AM Tuesday the stage was 8.4 feet.
* Flood stage is 12.0 feet.
* The river fell below flood stage at  3:41 AM Tuesday.
* The river will continue falling to 5.2 feet by tomorrow morning.


&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/27  02/28  03/01  03/02  03/03

Middle Fabius River
  Ewing           12.0    8.37       5.2    4.6    4.3    4.1    4.1


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$

Maples

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 23, 6:03 PM CST, 1 hour 34 minutes earlier.

Area forecast discussion, Feb 23, 6:03 PM CST, 1 hour 34 minutes before
Area Forecast Discussion...Updated
National Weather Service Saint Louis MO
603 PM CST Sat Feb 23 2019

.UPDATE...
Issued at 546 PM CST Sat Feb 23 2019

Have made a quick update to issue a dense fog advisory for
northeast MO and west central IL through 03z. Dense fog remains
persistent and present indications are that it will persist until
the winds increase later this evening.

Glass

&&

.SHORT TERM...  (Through Late Sunday Afternoon)
Issued at 256 PM CST Sat Feb 23 2019

With showers and isod thunderstorms moving NE out of the area, focus
will shift to winds for tonight and Sun.

Strong low system currently over eastern KS will move NE toward the
Great Lakes region, moving through NW MO this afternoon and evening.
The surface low is expected to remain just NW of the CWA, which
looks good given latest pressure fall trends.

Scattered showers may remain across far northern and northeastern
portions of the CWA at the beginning of the forecast period this
evening. Models do increase moisture convergence on the nose of a SW
LLJ, that may support isod showers early this evening before they
quickly move through the area. Have kept chance PoPs across far
northern portions of the CWA through the evening for potential
showers just ahead of the surface low. Expect p-type to remain rain,
but with warm air at the surface becoming more shallow, can not rule
out a few snow flakes mixing in.

Behind the cold front as it pushes east, winds will become westerly
and quickly increase. Have raised gusts behind the front into the 40
to 45 mph range. There is some disagreement, but in general, models
show a 50+ kts 925mb jet just behind the cold front late tonight
into Sun morning, generally across the northern half of the CWA.
Have held off with a High Wind Warning. Given fropa is at night, is
generally less likely that those winds will completely mix down.
That said, will need to monitor trends as the system approaches.

As for temps Sun, have trended toward the warmer guidance as
insolation and deeper mixing should help to offset CAA.

Tilly

.LONG TERM...  (Sunday Night through Next Saturday)
Issued at 256 PM CST Sat Feb 23 2019

Sunday night surface ridge will build in over the region with decent
CAA moving in and winds diminishing. This combined with clear skies
will allow temperatures to drop into the low teens to low 20s for
overnight lows.

On Monday, surface ridge will weaken as a warm front develops across
southern Missouri and lifts northward into the forecast area. This
will allow easterly surface winds to gradually veer to the south by
Tuesday. So moderating temperatures a good bet for the first part of
the work week. After a cold day on Monday with highs in the upper
20s to upper 40s, high temperatures on Tuesday will be in the mid
30s to mid 50s, near normal for this time of year.

Beyond that, extended models continue to indicate zonal flow aloft
with several shortwaves sliding east through region, the first of
which will move in beginning Wednesday morning with low chances of
precipitation which will start off as light snow, then transition to
mostly rain by Wednesday afternoon. As system exits Wednesday
night/Thursday, colder air will filter in once again with rain
changing back to snow. QPF amounts remain rather meager with this
system with little or no snow accumulation expected. Another system
will move through on Friday/Friday night. After the early week warm
up, temperatures will cool back down below normal for the rest of
the extended.

Byrd

&&

.AVIATION...  (For the 00z TAFs through 00z Sunday Evening)
Issued at 546 PM CST Sat Feb 23 2019

Dense fog and LIFR conditions are expected to persist across
northeast MO and west central IL through around 03z, and then
there should be a rapid improvement as winds veer and increase
first to more southerly and then southwesterly. Elsewhere, drier
air has worked into central MO and portions of east central MO.
This has already resulted in improvement to VFR at KCOU. For the
St. Louis region I expect similar improvement to VFR by 02z or
so. A few showers and maybe even a rumble of thunder could also
briefly impact the St. Louis terminals through 02z. Later this
evening and overnight there will be strong and gusty westerly
winds with gusts of 38-40 kts at times, and also stratus resulting
in MVFR flight conditions will spread across the area. The stratus
should clear all the terminals by 14z with strong and gusty west-
northwest winds gradually diminishing in the afternoon.

SPECIFICS FOR KSTL:

Drier air has worked into portions of east central MO. This has
already resulted in improvement at KSUS. I expect similar
improvement to VFR by 02z at KSTL. A few showers and maybe even a
rumble of thunder could also briefly impact KSTL through 02z.
Later this evening and overnight there will be strong and gusty
westerly winds with gusts of 38-40 kts at times, and also stratus
resulting in MVFR flight conditions after 06z. The stratus should
clear the terminal by 14z with strong and gusty west-northwest
winds gradually diminishing in the afternoon.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory from midnight tonight to noon CST Sunday for
     Audrain MO-Boone MO-Callaway MO-Cole MO-Crawford MO-
     Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Madison MO-
     Moniteau MO-Montgomery MO-Osage MO-Reynolds MO-Saint
     Charles MO-Saint Francois MO-Saint Louis City MO-Saint
     Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.

     Wind Advisory from midnight tonight to 6 PM CST Sunday for Knox
     MO-Lewis MO-Lincoln MO-Marion MO-Monroe MO-Pike MO-Ralls MO-
     Shelby MO.

     Dense Fog Advisory until 9 PM CST this evening for Knox MO-Lewis
     MO-Marion MO-Shelby MO.

IL...Wind Advisory from midnight tonight to noon CST Sunday for
     Clinton IL-Madison IL-Monroe IL-Randolph IL-Saint Clair IL-
     Washington IL.

     Wind Advisory from midnight tonight to 6 PM CST Sunday for Adams
     IL-Bond IL-Brown IL-Calhoun IL-Fayette IL-Greene IL-Jersey
     IL-Macoupin IL-Marion IL-Montgomery IL-Pike IL.

     Dense Fog Advisory until 9 PM CST this evening for Adams IL-
     Brown IL-Pike IL.

&&

WFO LSX
Hazardous weather outlook, Feb 23, 3:37 PM CST, 4 hours before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
337 PM CST Sat Feb 23 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-241200-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
337 PM CST Sat Feb 23 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Very strong westerly wind gusts of 45 to 50 mph are expected late
tonight. A wind advisory is in effect for the entire area.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Very strong westerly wind gusts of 45 to 50 mph are expected across
much of the area on Sunday. A wind advisory is in effect for the
entire area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

Tilly

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 7:37 PM CSTRiver Flood WarningLSXLewis3 days

Nearby

River Flood Warnings in Missouri, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.